MathSciNet Relay Station
MathSciNet bibliographic data
MR58125 46.3X
Halperin, I.; Nakano, H. Generalized $l^p$ spaces and the Schur property. J. Math. Soc. Japan 5, (1953). 50–58.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement